Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 121, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 16, 2015, 9:42 PM CDT for Bastrop County, Lee County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2015, 9:42 PM CDT (02:42 UTC)
- Expired
- Jun 17, 2015, 12:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 68 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 12:45 AM CDT | HEAVY RAIN 2.69 | 3 Wsw Giddings, TX | RAINFALL IN PAST 3 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
116
WGUS54 KEWX 170242
FFWEWX
TXC021-287-170545-
/O.NEW.KEWX.FF.W.0121.150617T0242Z-150617T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 939 PM CDT...DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS
ASSOCIATED WITH TROPICAL STORM BILL MOVING INTO BASTROP AND LEE
COUNTIES PRODUCING VERY HEAVY RAIN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR
CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...
ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...
UPTON...MANHEIM...BLUE...ALUM CREEK AND LINCOLN.
RAINFALL AMOUNTS OF UP TO 4 INCHES ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3030 9665 3025 9670 3024 9674 3021 9674
3015 9681 3004 9702 3005 9702 3005 9703
2979 9732 3006 9764 3039 9732 3056 9696
3054 9692 3046 9690 3039 9679 3032 9674
$$
CP1 follow-up statement
476
WGUS74 KEWX 170408
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 PM CDT TUE JUN 16 2015
TXC021-287-170545-
/O.CON.KEWX.FF.W.0121.000000T0000Z-150617T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-LEE TX-
1108 PM CDT TUE JUN 16 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
BASTROP AND LEE COUNTIES...
AT 1106 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM BILL CONTINUED
PRODUCING HEAVY RAIN OVER MUCH OF BASTROP AND LEE COUNTIES. UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED
TO CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR CREEK...
CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...ROSANKY...CIRCLE
D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...UPTON...MANHEIM...
BLUE...ALUM CREEK AND LINCOLN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3030 9665 3025 9670 3024 9674 3021 9674
3015 9681 3004 9702 3005 9702 3005 9703
2979 9732 3006 9764 3039 9732 3056 9696
3054 9692 3046 9690 3039 9679 3032 9674
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:42 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 16, 6:42 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 642 PM CDT TUE JUN 16 2015 .AVIATION... NO SIGNIFICANT CHANGES FOR THE TAFS WITH VARIOUS SHIFTS IN WINDS... CIGS...AND TSRA/SHRA BANDS AS TROPICAL STORM BILL PASSES JUST EAST OF THE I-35 TAF SITES. BUT IN SIMPLE TERMS...EXPECT MVFR CIGS WITH TEMPO IFR CIGS AT THE I-35 SITES THROUGH 18Z WEDNESDAY. WINDS WILL START OUT FROM THE EAST AND SHIFT TO THE NORTH...THEN BACK TO SOUTHEAST IN BILL/S COUNTERCLOCKWISE CIRCULATION. WIND SPEEDS WILL BE IN THE 15G25KT RANGE THROUGH 08Z...THEN SUSTAINED AT 10-12KT AFTERWARD. SHRA WILL BE COMMON WITH VSBYS DOWN TO 2SM...BUT EXPECT OCCASIONAL TSRA AS WELL. KDRT IS VERY DIFFERENT...GENERALLY LIGHT AND VARIABLE WINDS...LESSER RAIN CHANCES...AND SHORTER PERIODS OF MVFR/IFR CIGS. && .PREV DISCUSSION... /ISSUED 448 PM CDT TUE JUN 16 2015/ ..HEAVY RAINFALL AND FLASH FLOODING LIKELY ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MIDDAY THURSDAY... SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... TROPICAL STORM BILL MADE LANDFALL LATE THIS MORNING NEAR PORT O CONNOR TEXAS AND CONTINUES TO MOVE TO THE NORTHWEST AROUND 10 MPH. THE TRACK FOR BILL CONTINUES TO REMAIN CONSISTENT...WITH THE LATEST FORECAST SHOWING A SLIGHT WESTWARD ADJUSTMENT OVER THE PREVIOUS FORECAST. BILL IS EXPECTED TO MOVE NORTHWESTWARD THROUGH THE NEXT 24 HOURS AS IT MOVES ACROSS SOUTH CENTRAL TEXAS...THEN TURN NORTHWARD AS IT MOVES INTO CENTRAL AND NORTH TEXAS. BASED ON THE LATEST FORECAST TRACK FOR BILL...WE HAVE NOT MADE ANY SIGNIFICANT CHANGES TO THE FORECAST. WE CONTINUE TO SEE PLENTY OF DEEP TROPICAL MOISTURE ACROSS THE REGION WITH MORNING SOUNDINGS AT KDRT AND KCRP SHOWING 1.87" AND 2.36"...RESPECTIVELY. WE/LL CONTINUE TO SEE PLENTY OF MOISTURE STREAM INTO THE REGION TONIGHT AS BILL MOVES NORTHWESTWARD. HEAVY RAINFALL AND FLASH FLOODING CONTINUE TO REMAIN THE BIGGEST FORECAST CONCERN...ESPECIALLY GIVEN CONVECTION ASSOCIATED WITH TROPICAL SYSTEMS TEND TO FLARE UP DURING THE OVERNIGHT HOURS. THE THREAT FOR HEAVY RAINFALL AND FLOODING WILL CONTINUE ON WEDNESDAY AND EVEN THROUGH THURSDAY MORNING ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. A STOUT SOUTHERLY FLOW AS ADVERTISED BY AVERAGE 20-30KT WINDS AT 925MB WILL CONTINUE TO SUPPLY AMPLE MOISTURE TO THE REGION. THIS MOISTURE ALONG WITH DAYTIME HEATING AND RESIDUAL TROUGHING IN THE MID-LEVELS WILL CONTINUE A GOOD CHANCE FOR RAIN AND CONTINUED FLOODING CONCERNS THROUGH THURSDAY MORNING. WITH THIS IN MIND...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL NOON THURSDAY. WE/LL CONTINUE TO MENTION RAINFALL EVENT AMOUNTS OF 3 TO 6 INCHES WITH LOCALIZED AMOUNTS OF 8 TO 12 INCHES POSSIBLE ALONG AND EAST OF HIGHWAY 281. LONG TERM (THURSDAY THROUGH TUESDAY)... THE MEDIUM RANGE MODELS CONTINUE TO SHOW AN INVERTED MID-LEVEL TROUGH AXIS LOCATED NEAR THE RIO GRANDE...SOUTHERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY FRIDAY AND SATURDAY. WE/LL CONTINUE TO FORECAST AT LEAST ISOLATED TO POSSIBLY SCATTERED CONVECTION ACROSS MOST OF SOUTH CENTRAL TEXAS AND WILL KEEP RAIN CHANCES IN THE 20-30% RANGE FOR MOST AREAS. THE MODELS BEGIN TO DIVERGE WITH REGARDS TO THE REMAINDER OF THE FORECAST INTO EARLY NEXT WEEK...WITH THE GFS HOLDING ON TO MORE TROUGHING...WHILE THE ECMWF SHOWS STRONGER MID-LEVEL RIDGING ACROSS THE REGION. FOR NOW...WE/LL GENERALLY NOT DEVIATE FROM THE CURRENT FORECAST...WHICH CALLS FOR LOW CHANCES FOR MAINLY DIURNAL CONVECTION ACROSS SOUTH CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 84 72 87 73 / 100 90 70 60 30 AUSTIN BERGSTROM INTL AIRPORT 74 85 73 86 72 / 100 100 70 60 30 NEW BRAUNFELS MUNI AIRPORT 74 86 73 87 73 / 90 90 70 60 30 BURNET MUNI AIRPORT 72 82 72 85 71 / 90 80 60 60 30 DEL RIO INTL AIRPORT 74 92 74 90 74 / 50 40 30 20 30 GEORGETOWN MUNI AIRPORT 73 82 72 85 72 / 100 90 70 60 30 HONDO MUNI AIRPORT 74 88 73 87 72 / 60 60 70 50 30 SAN MARCOS MUNI AIRPORT 73 84 72 86 72 / 100 90 70 60 30 LA GRANGE - FAYETTE REGIONAL 76 85 74 87 74 / 100 100 60 50 20 SAN ANTONIO INTL AIRPORT 75 87 74 87 74 / 80 80 70 60 30 STINSON MUNI AIRPORT 75 88 74 87 74 / 80 80 70 60 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. TROPICAL STORM WARNING FOR THE FOLLOWING COUNTIES: DE WITT... FAYETTE...GONZALES...LAVACA. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Jun 16, 6:17 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 617 PM CDT TUE JUN 16 2015 TXZ171>173-183>194-202>209-217>225-228-172345- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 617 PM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT. A TROPICAL STORM WARNING IS IN EFFECT TONIGHT FOR LAVACA...DEWITT... GONZALES...AND FAYETTE COUNTIES. A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY FOR COUNTIES ALONG AND EAST OF A LINE FROM MOUNTAIN HOME TO HONDO TO JOURDANTON. A TORNADO WATCH IS IN EFFECT THROUGH 7 AM WEDNESDAY FOR LAVACA...FAYETTE AND LEE COUNTIES. THE IMPACTS OF TROPICAL STORM BILL WILL CONTINUE OVERNIGHT ACROSS THE EASTERN PARTS OF SOUTH CENTRAL TEXAS AS THE STORM CONTINUES TO TRACK TO THE NORTH. NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT...ESPECIALLY ALONG AND EAST OF THE CENTER OF BILL...WHERE LOCALLY HEAVY RAINFALL COULD LEAD TO HIGH IMPACT FLASH FLOODING TONIGHT. IN ADDITION TO THE HEAVY RAIN AND FLASH FLOOD THREAT...ISOLATED TORNADOES ARE POSSIBLE IN BANDS OF SHOWERS AND THUNDERSTORMS ALONG AND EAST OF HIGHWAY 77. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR HEAVY RAINS WILL CONTINUE WEDNESDAY THROUGH THURSDAY. WIDESPREAD RAINFALL TOTALS OF 3 TO 6 INCHES COULD BE POSSIBLE ALONG AND EAST OF U.S. 281 WEDNESDAY INTO THURSDAY. ISOLATED POCKETS OF 8 TO 12 INCHES ARE POSSIBLE ALONG AND EAST OF A GEORGETOWN TO CUERO LINE. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH 1 PM CDT THURSDAY. THE HEAVY RAINFALL COULD LEAD TO HIGH IMPACT FLASH FLOODING ALONG WITH MODERATE TO MAJOR FLOODING OF SOME RIVERS AND CREEKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO SUBMIT RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO.
In the hours before
Special weather statement, Jun 16, 8:21 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
821 PM CDT TUE JUN 16 2015
TXZ193-194-209-170215-
LEE TX-BASTROP TX-FAYETTE TX-
821 PM CDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...SOUTHERN BASTROP AND
SOUTHEASTERN LEE COUNTIES UNTIL 915 PM CDT...
AT 817 PM CDT...DOPPLER RADAR WAS TRACKING A BAND OF STRONG
THUNDERSTORMS ASSOCIATED WITH THE CENTER OF TROPICAL STORM BILL
ALONG A LINE EXTENDING FROM NEAR FAYETTEVILLE TO NEAR LA GRANGE TO
NEAR FLATONIA...AND MOVING NORTHWEST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BASTROP...GIDDINGS...LA GRANGE...SMITHVILLE...SCHULENBURG...
FLATONIA...FAYETTEVILLE...ROUND TOP...ROSANKY...PAIGE...MULDOON...
CIRCLE D-KC ESTATE...CISTERN...CIRCLE D-KC ESTATES...DIME BOX...
UPTON...CARMINE...WICCHESTER...ELLINGER AND REK HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL TEXAS.
LAT...LON 2965 9686 2963 9688 2963 9696 2964 9713
2999 9754 3042 9683 3039 9680 3025 9672
3023 9674 3020 9674 3016 9679 3014 9676
3016 9668 2996 9657
TIME...MOT...LOC 0117Z 133DEG 21KT 2991 9660 2985 9687 2967 9707
CPSpecial weather statement, Jun 16, 8:27 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
827 PM CDT TUE JUN 16 2015
TXZ193-194-208-209-223>225-170230-
CALDWELL TX-GONZALES TX-LEE TX-DE WITT TX-LAVACA TX-BASTROP TX-
FAYETTE TX-
827 PM CDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...NORTH
CENTRAL DEWITT...FAYETTE...SOUTHERN BASTROP...NORTHEASTERN
GONZALES...NORTHWESTERN LAVACA AND SOUTHEASTERN LEE COUNTIES UNTIL
930 PM CDT...
AT 824 PM CDT...DOPPLER RADAR WAS TRACKING A BAND OF STRONG
THUNDERSTORMS ASSOCIATED WITH THE CENTER OF TROPICAL STORM BILL
ALONG A LINE EXTENDING FROM NEAR INDUSTRY TO LA GRANGE TO NEAR
FLATONIA TO NEAR HOCHHEIM...AND MOVING NORTHWEST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GONZALES...BASTROP...LULING...GIDDINGS...LA GRANGE...SMITHVILLE...
SCHULENBURG...SHINER...FLATONIA...MOULTON...WAELDER...FAYETTEVILLE...
ROUND TOP...HOCHHEIM...PALMETO...ROSANKY...MULDOON...CISTERN...DIME
BOX AND CIRCLE D-KC ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL TEXAS.
LAT...LON 2963 9688 2963 9696 2923 9726 2951 9765
2994 9757 3039 9680 3025 9672 3023 9674
3020 9674 3016 9679 3014 9677 3016 9669
3015 9667 2996 9657
TIME...MOT...LOC 0124Z 119DEG 21KT 2991 9646 2989 9686 2964 9714 2932
9723
CPLocal storm report, Jun 16, 8:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TROPICAL STORM VIENNA 29.38N 96.78W
06/16/2015 LAVACA TX LAW ENFORCEMENT
WINDS ASSOCIATED WITH TROPICAL STORM BILL BLEW THE ROOF
OFF AN AUCTION BARN ONTO POWERLINES
&&
EVENT NUMBER EWX1500660
CVPLocal storm report, Jun 16, 8:29 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TROPICAL STORM 3 E HOCHHEIM 29.31N 97.25W
06/16/2015 DEWITT TX AMATEUR RADIO
SMALL TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1500661
CVPLocal storm report, Jun 16, 8:34 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TROPICAL STORM HALLETTSVILLE 29.44N 96.94W
06/16/2015 LAVACA TX LAW ENFORCEMENT
POWER LINES BLOWN DOWN AT SEVERAL LOCATIONS IN LAVACA
COUNTY
&&
EVENT NUMBER EWX1500662
CVPSpecial weather statement, Jun 16, 9:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
927 PM CDT TUE JUN 16 2015
TXZ193-194-208-209-223-170330-
CALDWELL TX-GONZALES TX-LEE TX-BASTROP TX-FAYETTE TX-
927 PM CDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALDWELL...FAYETTE...
BASTROP...NORTHEASTERN GONZALES AND LEE COUNTIES UNTIL 1030 PM CDT...
AT 925 PM CDT...DOPPLER RADAR WAS TRACKING A BAND OF STRONG
THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM BILL ALONG A LINE
EXTENDING FROM NEAR BURTON TO NEAR GIDDINGS TO NEAR SMITHVILLE TO
NEAR WAELDER...AND MOVING NORTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ELGIN...GONZALES...BASTROP...GIDDINGS...LA GRANGE...SMITHVILLE...
SCHULENBURG...FLATONIA...LEXINGTON...SHELBY...WAELDER...MUSTANG
RIDGE...FAYETTEVILLE...ROUND TOP...FEDOR...ROSANKY...PAIGE...CEDAR
CREEK...MULDOON AND CIRCLE D-KC ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL TEXAS.
LAT...LON 2964 9687 2963 9713 2959 9721 2940 9727
2959 9753 3005 9765 3039 9732 3056 9696
3054 9692 3046 9690 3039 9679 3032 9674
3030 9665 3025 9669 3024 9674 3016 9679
3014 9677 3017 9669 3014 9665 2996 9657
TIME...MOT...LOC 0225Z 154DEG 14KT 3017 9652 3015 9691 2995 9720 2964
9727
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:14 PM CDT | Flash Flood Warning | EWX | Fayette | 6 hr |
| Jun 16, 8:21 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Jun 16, 8:27 PM CDT | Special Weather Statement | EWX | Fayette, Gonzales | 63 min |
| Jun 16, 9:27 PM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 63 min |
| Jun 16, 10:29 PM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis | 61 min |
| Jun 16, 11:14 PM CDT | Flash Flood Warning | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jun 17, 6:23 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 17, 9:12 AM CDT | Special Weather Statement | EWX | Lavaca | 33 min |
| Jun 17, 9:18 AM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 3 hr |
| Jun 17, 9:44 AM CDT | Flash Flood Warning | EWX | Lavaca | 6 hr |
| Jun 17, 10:22 AM CDT | Flash Flood Warning | EWX | DeWitt | 6 hr |
| Jun 17, 3:43 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Jun 17, 3:55 PM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 17, 4:01 PM CDT | Special Weather Statement | EWX | Guadalupe | 44 min |
| Jun 17, 4:38 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Jun 17, 5:16 PM CDT | Flash Flood Warning | EWX | Bexar | 5 hr |
| Jun 17, 5:33 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 27 min |
| Jun 17, 6:18 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 17, 6:31 PM CDT | Special Weather Statement | EWX | Bexar | 29 min |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 17 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 12 hr |
| Jun 17, 6:36 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 22 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.